# SDR MWEA96170

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 917-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, FOUND CABIN CENTER FLOOR BEAM UPPER CHANNEL WITH MODERATE CORROSION FROM STA 917 TO 965.  REPLACED THE SECTION OF FLOOR BEAM IAW SRM 53-01, PG 1 AND 53-11-3, FIG 11.
